Translator Disclaimer
September 2018 The transmuted Gompertz-G family of distributions: properties and applications
Hesham Reyad, Farrukh Jamal, Soha Othman, G. G. Hamedani
Tbilisi Math. J. 11(3): 47-67 (September 2018). DOI: 10.32513/tbilisi/1538532026

Abstract

We introduce and study a new class of continuous distributions called the transmuted Gompertz-G family which extends the Gompertz class proposed by Alizadeh et al. (2016a). Explicit expressions for the ordinary and incomplete moments, generating function, probability weighted moment, Lorenz and Bonferroni curves, order statistics, Rényi and Shanon entropies, stress strength model moment of residual and reversed residual life and characterizations for the new family are investigated. We discuss the maximum likelihood estimates for the model parameters. The performance of the new family is assesed by means of two applications.

Citation

Download Citation

Hesham Reyad. Farrukh Jamal. Soha Othman. G. G. Hamedani. "The transmuted Gompertz-G family of distributions: properties and applications." Tbilisi Math. J. 11 (3) 47 - 67, September 2018. https://doi.org/10.32513/tbilisi/1538532026

Information

Received: 4 February 2018; Accepted: 15 March 2018; Published: September 2018
First available in Project Euclid: 3 October 2018

zbMATH: 07172275
MathSciNet: MR3954194
Digital Object Identifier: 10.32513/tbilisi/1538532026

Subjects:
Primary: 62Exx
Secondary: 62Fxx, 62H05

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • September 2018
Back to Top